# SDR AMCR200500009

- Difficulty date: October 3, 2005
- Submitted: October 4, 2005
- Operation: General aviation
- Filed by: Alticor Inc, repair station AMCR163C
- Aircraft: N179DV
- Make and model: Cessna 525A
- Aircraft serial: 525A0172
- Aircraft time: 696 hours, 632 cycles
- Engine: Wilint FJ44
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 125021124
- Condition: Clogged
- Location: Aft Cabin
- Part time: 382 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

WHILE THE AIR CONDITIONER WAS RUNNING, THE CREW REPORTED INADEQUATE COOLING AND A FAINT ODOR OF SOMETHING BURNING. MAINTENANCE FOUND THE AFT EVAPORATOR FAN WAS BARELY RUNNING.  AFTER REPLACING THE FAN, THE OLD FAN'S COVER WAS REMOVED AND A BIG PILE OF BRUSH DUST POURED OUT.
